# SDR UIEA200700442

- Difficulty date: October 10, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 23,147 hours, 3,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT WING LIGHT REPLACEMENT THE PLATFORM SUDDENLY LOWERED AND HIT THE LEADING EDGE SKIN. THE PLATFORM MOVEMENT CAUSED A 15 INCH VERTICAL CRACK.  A TIME LIMITED REPAIR WAS ACCOMPLISHED AS PER XEO 57-101007 PART 1 AND SRM 57-41-01 REPAIR 4.  PERMANENT REPAIR IS TO BE ACCOMPLISHED WITHIN 6 MONTH.  NO ADDITIONAL DAMAGE FOUND.
